RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 1, Pages 56–70 (Mi dvmg366)  

On the distribution of real algebraic numbers of equal height

D. V. Koleda

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: In the paper we find the asymptotic number of algebraic numbers of fixed degree $n\ge 1$ and height $H$ lying in an interval $I\subseteq\mathbb{R}$ as $H\to\infty$.

Key words: algebraic numbers, distribution of algebraic numbers, integer polynomials, generalized Farey sequences.

Funding Agency Grant Number
Belarusian Republican Foundation for Fundamental Research Ф17М-083


Full text: PDF file (316 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 511.35+511.48+511.75
MSC: Primary 11N45; Secondary 11R04 + 11J83 + 11G50
Received: 31.12.2017

Citation: D. V. Koleda, “On the distribution of real algebraic numbers of equal height”, Dal'nevost. Mat. Zh., 18:1 (2018), 56–70

Citation in format AMSBIB
\Bibitem{Kol18}
\by D.~V.~Koleda
\paper On the distribution of real algebraic numbers of equal height
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 1
\pages 56--70
\mathnet{http://mi.mathnet.ru/dvmg366}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg366
  • http://mi.mathnet.ru/eng/dvmg/v18/i1/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:42
    Full text:15
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019